# SDR C77A20130911003

- Difficulty date: September 11, 2013
- Submitted: September 11, 2013
- Operation: Air carrier
- Aircraft: N613CZ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000203
- Aircraft time: 15,785 hours, 9,052 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Seal Depressor
- Part number: 17066803402
- Condition: Corroded
- Location: Zone 100
- Part time: 15,785 hours, 9,052 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO DOOR CUTOUT STRUCTURE AFT SEAL DEPRESSOR, HAS CORROSION AT  X=8558, STR 24-26R.  R & R FWD SEAL DEPRESSOR IAW SRM 51-41-01 AND 51-43-01.
